# SDR DALA2018102206211

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 79,068 hours, 21,424 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6806, L/P 0789934) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:02L / KNUCKLE KNOCKER STICKS WHEN ARMING THE 2L DOOR / INTERIOR. LUBRICATED KNUCKLE KNOCKER MECHANISM.
